# SDR CA190305012

- Difficulty date: March 1, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 23,799 hours
- System (JASC): 2730 · Elevator Control System
- Part: Bushing
- Part number: S557000120000
- Condition: Missing
- Location: Lt Elevator
- Part time: 23,976 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HEAVY CHECK IT IS ROUTINE PROCEDURE TO DO A DVI [ REGARDLESS OF WHETHER OR NOT THERE IS A TASK CARD] ON THE RUDDER, ELEVATOR AND AILERON BEARING FOR DAMAGE, INDICATIONS OF RUST, RETAINING SLEEVE SECURITY AND THE BEARINGS ARE CHECKED FOR LOOSENESS. DURING THIS CHECK IT WAS NOTED ONE BEARING IN THE L/H ELEVATOR I/B BEARING SHOWED SIGNS OF WEAR. THE BEARING WAS REPLACED AND DURING RE-INSTALLATION IT WAS NOTED THE SLIDING BUSHING WAS MISSING. A CAUTIONARY CHECK WAS DONE ON THE REMAINING SUPPORT BEARING AND IT WAS FOUND THAT ALL 6 HINGE ASSEMBLIES HAD MISSING BUSHING.  ALL NEW HARDWARE IS CURRENTLY ON ORDER ALONG WITH NEW BUSHING. THE HARDWARE WAS RAISED ON W/O 33423340 NR 00003 AND W/O 33423366 NR 00265. ALL ELEVATOR HINGE POINTS WILL UNDERGO DVI FOR BUSHING WEAR AND DAMAGE DUE TO BRACKET FLANGES BEING PINCHED.
